# SDR AALA201812270005

- Difficulty date: December 19, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 80,814 hours, 9,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY ABOVE THE R4 DOOR DOES NOT HOLD A CHARGE.  REPLACED THE POWER SUPPLIES M33408 AND M33409. OPS CHECKED GOOD IAW MM 33-51-06.
